It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2003, 06:45 AM   #1
Junior Member
 
Join Date: Aug 2003
Location: Kentucky
Posts: 18
vanilla_chocolate HB User
Post Symptoms?

I have noticed since I started taking Synthroid I have been so energized, and I feel I guess nervous, anxious, is this a side effect??? I guess sometimes i feel like crawling out of my skin...lol If you have had these symptoms what medicine did you take to make it go away?? Oh I have hypothyroidism.. could my lab results make me feel like this they are as follows:
TSH 7.64 (0.35-5.50)
Thyroid Peroxidase 864 (0-34)
Thyroid Antithyroglobulin 1801 (0-40)

I know what the tsh is what are the Thyroid Peroxidase and the Thyroid Antithroglobulin tests for?

[This message has been edited by vanilla_chocolate (edited 09-12-2003).]

[This message has been edited by vanilla_chocolate (edited 09-12-2003).]

 
Old 09-12-2003, 07:09 AM   #2
Junior Member
 
Join Date: Aug 2003
Location: woodbury,mn,usa
Posts: 20
mauigal HB User
Post

How much synthroid are you taking and how long have you been on it? I started it 3 days ago and so far I feel fine...Im taking .25 and moving up from there every two weeks. My dr was going to start me on a higher dose, like start on .50....but I told him Id rather move up slowly to avoid feeling nervous...

 
Sponsors Lightbulb
   
Old 09-12-2003, 07:13 AM   #3
Junior Member
 
Join Date: Aug 2003
Location: Kentucky
Posts: 18
vanilla_chocolate HB User
Post

I'm taking 150 mg a day of Synthroid. I wonder if this is just putting my body into shock?

 
Old 09-12-2003, 10:04 AM   #4
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

Those are your antibodies tests. For some reason, they don't know why; your own body attacks your thyroid. There's nothing they can do to actually stop it. So how long have you been on the meds? IWL

 
Old 09-12-2003, 10:13 AM   #5
Junior Member
 
Join Date: Aug 2003
Location: Kentucky
Posts: 18
vanilla_chocolate HB User
Post

for a week the first 2 days i took them i felt really wierd but yesterday and today i feel energized. I just hope i dont go back to feeling like crying for nothing.

 
Old 09-12-2003, 02:14 PM   #6
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

Vanilla Choc., Since you've already taken them a week and your head hasn't exploded ( ) you're probably adapting to the dose. I wouldn't mess with it. The thing about T4 drugs is it takes a minimum of 8 days to really start doing stuff in your body, so if you start feeling bad, call your dr. IWL P.S. I've been trying to decide if your user name is a food preference, an ethnic statement or ?. Don't answer if you don't want too. I'm just being nosy.

 
Old 09-12-2003, 09:02 PM   #7
Junior Member
 
Join Date: Aug 2003
Location: Kentucky
Posts: 18
vanilla_chocolate HB User
Post

Well I have noticed that synthroid to me is like a diet pill I have lots and lots of energy...I will be feeling so good and everynow and then throughout the day I will feel like I'm sick but I have noticed this when I get really stressed out (I have a stressful job). Will synthroid eventually take away all my hypo symptoms? Is stress a hypo symptom???

[This message has been edited by vanilla_chocolate (edited 09-13-2003).]

 
Old 09-14-2003, 01:13 PM   #8
Member
(female)
 
Join Date: Jul 2003
Posts: 77
happy4us HB User
Post

van-choc,
I have high antibodies too. It just means you probably have Hashi's.

My doc started me on 150 mcg of Syntroid last week. Haven't been on it long enough to notice a difference. When did you start feeling better? Any extreme side effects or just the "diet" feeling of energy? I have to admit I'm a little concerned about how high the dose is that I started and I'm going out of town on Friday for two weeks so I can't just pop into dr's office to talk to him about it if there are any probs. Thanks for your info! Rhonda


 
Old 09-14-2003, 04:30 PM   #9
Junior Member
 
Join Date: Aug 2003
Location: Kentucky
Posts: 18
vanilla_chocolate HB User
Post

happy,

Some days I feel better than others, I talked to this one lady who's benn on Synthroid for years and she says it took her about a month and she woke up one morning and felt like a new person, and she takes synthroid first thing in the morning. I have noticed some swelling on my face, nervousness, like my first reaction to it was I wanted to cry for nothing, then the next day I felt better I'm just hoping it levels out enough in my blood to make me feel normal again.

 
Old 09-14-2003, 05:33 PM   #10
Member
(female)
 
Join Date: Jul 2003
Posts: 77
happy4us HB User
Post

Vanilla-Choc,
Thanks for the info. I actually don't feel any different but I did start taking it before I was due for my monthly cycle so I may have just assumed it was PMS. ha ha ha I did, however, start 3 days late which I NEVER have happen to me. If anything I'm always on time or early. Maybe that's my side-effect??? Let me know how you do on that dose and if your dr adjusts it. Okay? Thanks! Rhonda


 
Old 09-14-2003, 05:52 PM   #11
Senior Veteran
(female)
 
Join Date: Aug 2003
Posts: 1,097
wxKathy2 HB User
Post

Hi All,

I just started 50 mcg of sythroid 10 days ago. The first 5-8 days I thought I was going crazy - I had jitters, crying spells and felt like crawling out of my skin. I am feeling much better the last 2-3 days (except for extreme insomnia), but my thinking seems to be a little more clear and I am actually getting some things done...I am hopeful!! Friday the doc will up the dose to 100 mcg. I am so hopeful for renewed health!!

Best wishes to all of you,
Kathy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Occasional strange & severe symptoms: 10 years and no diagnosis! Natja Kristy Mental Health 9 12-13-2010 09:00 PM
Vertigo, other small symptoms? ljd88 Dizziness / Vertigo 4 03-04-2007 11:01 AM
Severe HypoT??? Need help w/ symptoms! greenman101 Thyroid Disorders 15 10-29-2006 02:03 PM
Undiagnosed symptoms, please help me! lyndru Fibromyalgia 12 06-18-2005 06:30 PM
Different symptoms in different situations? CFD 333 Panic Disorders 5 05-02-2005 08:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!